zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On the global existence of solutions to a class of fractional differential equations. (English) Zbl 1189.34006
Summary: We present two global existence results for an initial value problem associated to a large class of fractional differential equations. Our approach differs substantially from the techniques employed in the recent literature. By introducing an easily verifiable hypothesis, we allow for immediate applications of a general comparison type result from V. Lakshmikantham and A. S. Vatsala [Nonlinear Anal., Theory Methods Appl. 69, No. 8 (A), 2677–2682 (2008; Zbl 1161.34001)].
34A08Fractional differential equations
26A33Fractional derivatives and integrals (real functions)
[1]Oldham, K. B.; Spanier, J.: The fractional calculus, (1974)
[2]Samko, S. G.; Kilbas, A. A.; Marichev, O. I.: Fractional integrals and derivatives, (1993) · Zbl 0818.26003
[3]Podlubny, I.: Fractional differential equations, (1999)
[4]Diethelm, K.; Ford, N. J.: Analysis of fractional differential equations, J. math. Anal. appl. 265, 229-248 (2002) · Zbl 1014.34003 · doi:10.1006/jmaa.2001.7194
[5]Caputo, M.: Linear models of dissipation whose Q is almost frequency indepedent II, Geophys. J. Roy. astron. 13, 529-539 (1967)
[6]Schneider, W. R.; Wyss, W.: Fractional diffusion and wave equations, J. math. Phys. 30, 134-144 (1989) · Zbl 0692.45004 · doi:10.1063/1.528578
[7]Glöcke, W. G.; Nonnenmacher, T. F.: Fractional integral operators and fox functions in the theory of viscoelasticity, Macromolecules 24, 6426-6434 (1991)
[8]Zaslavsky, G. M.: Hamiltonian chaos and fractional dynamics, (2005)
[9]Kilbas, A. A.; Srivastava, H. M.; Trujillo, J. J.: Theory and applications of fractional differential equations, (2006)
[10]Magin, R. L.: Fractional calculus in bioengineering, (2006)
[11]Mainardi, F.; Luchko, Yu.; Pagnini, G.: Fract. calc. Appl. anal., Fract. calc. Appl. anal. 4, 153-161 (2001)
[12]Machado, J. A. Tenreiro: A probabilistic interpretation of the fractional-order differentiation, Fract. calc. Appl. anal. 8, 73-80 (2003) · Zbl 1035.26010
[13]Magin, R. L.; Abdullah, O.; Băleanu, D.; Xiaohong, J. Z.: Anomalous diffusion expressed through fractional order differential operators in the Bloch–torrey equation, J. magn. Reson. 190, 255-270 (2008)
[14]Ahlfors, L. V.: Complex analysis, (1979)
[15]Glöcke, W. G.; Nonnenmacher, T. F.: A fractional calculus approach to self-similar protein dynamics, Biophys. J. 68, 46-53 (1995)
[16]Metzler, R.; Schick, W.; Kilian, H. G.; Nonennmacher, T. F.: Relaxation in filled polymers: A fractional calculus approach, J. chem. Phys 103, 7180-7186 (1995)
[17], Theoretical developments and applications in physics and engineering (2007)
[18]Agrawal, O. P.: Formulation of Euler–Lagrange equations for fractional variational problems, J.math. anal. Appl. 272, 368-379 (2002) · Zbl 1070.49013 · doi:10.1016/S0022-247X(02)00180-4
[19]Atanackoviç, T. M.; Konjik, S.; Pipiloviç, S.: Variational problems with fractional derivatives: Euler–Lagrange equations, J. phys. A: math. Theor. 41, No. 9 (2008) · Zbl 1175.49020 · doi:10.1088/1751-8113/41/9/095201
[20]Băleanu, D.; Muslih, S. I.; Taş, K.: Fractional Hamiltonian analysis of higher order derivatives systems, J. math. Phys. 47 (2006) · Zbl 1112.81074 · doi:10.1063/1.2356797
[21]Băleanu, D.; Agrawal, O. P.: Fractional Hamilton formalism within Caputo’s derivative, Czech J. Phys. 56, 1087-1092 (2006) · Zbl 1111.37304 · doi:10.1007/s10582-006-0406-x
[22]Băleanu, D.; Muslih, S. I.: Lagrangian formulation of classical fields within Riemann–Liouville fractional derivatives, Phys. scr. 72, 119-121 (2005) · Zbl 1122.70360 · doi:10.1238/Physica.Regular.072a00119
[23]Băleanu, D.; Avkar, T.: Lagrangians with linear velocities within Riemann–Liouville fractional derivatives, Nuovo cim. B 119, 73-79 (2004)
[24]Băleanu, D.; Muslih, S. I.; Rabei, E. M.: On fractional Euler–Lagrange and Hamilton equations and the fractional generalization of total time derivative, Nonlinear dynam. 53, 67-74 (2008) · Zbl 1170.70324 · doi:10.1007/s11071-007-9296-0
[25]Băleanu, D.; Trujillo, J. J.: New applications of fractional variational principles, Rep. math. Phys. 61, 331-335 (2008) · Zbl 1166.58304 · doi:10.1016/S0034-4877(08)80007-9
[26]Băleanu, D.: On exact solutions of a class of fractional Euler–Lagrange equations, Nonlinear dynam. 52, 199-206 (2008) · Zbl 1170.70328 · doi:10.1007/s11071-007-9281-7
[27]Frederico, G. S. F.; Torres, D. F. M.: A formulation of Noether’s theorem for fractional problems of the calculus of variations, J. math. Anal. appl. 334, 834-846 (2007) · Zbl 1119.49035 · doi:10.1016/j.jmaa.2007.01.013
[28]Klimek, M.: Fractional sequential mechanics-models with symmetric fractional derivative, Czech J. Phys. 51, 1348-1356 (2001) · Zbl 1064.70507 · doi:10.1023/A:1013378221617
[29]Klimek, M.: Lagrangean and Hamiltonian fractional sequential mechanics, Czech J. Phys. 52, 1247-1252 (2002) · Zbl 1064.70013 · doi:10.1023/A:1021389004982
[30]Muslih, S. I.; Băleanu, D.: Hamiltonian formulation of systems with linear velocities within Riemann–Liouville fractional derivatives, J. math. Anal. appl. 304, 599-606 (2005) · Zbl 1149.70320 · doi:10.1016/j.jmaa.2004.09.043
[31]Lakshmikantham, V.; Vatsala, A. S.: Basic theory of fractional differential equations, Nonlinear anal. TMA 69, 2677-2682 (2008) · Zbl 1161.34001 · doi:10.1016/j.na.2007.08.042
[32]Lakshmikantham, V.: Theory of fractional functional differential equations, Nonlinear anal. TMA 69, No. 10, 3337-3343 (2008) · Zbl 1162.34344 · doi:10.1016/j.na.2007.09.025
[33]Hartman, P.: Ordinary differential equations, (1964) · Zbl 0125.32102
[34]Weissinger, J.: Zur theorie und anwendung des iterationsverfahrens, Math. nachr. 8, 193-212 (1952) · Zbl 0046.34105 · doi:10.1002/mana.19520080123
[35]Erdélyi, A.; Magnus, W.; Oberhettinger, F.; Tricomi, F. G.: Higher transcendental functions III, (1955) · Zbl 0064.06302
[36]El-Raheem, Z. F. A.: Modification of the application of a contraction mapping method on a class of fractional differential equation, Appl. math. Comput. 137, 371-374 (2003) · Zbl 1034.34070 · doi:10.1016/S0096-3003(02)00136-4
[37]Kartsatos, A. G.: Advanced ordinary differential equations, (1980) · Zbl 0495.34001
[38]Brezis, H.: Analyse fonctionelle, (1999)
[39]Dugundji, J.; Granas, A.: Fixed point theory I, (1982) · Zbl 0483.47038